You are not logged in.

Robust stabilization of linear polytopic control systems with mixed delays

Hien, Levan and Phat, VN 2010, Robust stabilization of linear polytopic control systems with mixed delays, Acta Mathematica Vietnamica, vol. 35, no. 3, pp. 427-437.

Attached Files
Name Description MIMEType Size Downloads

Title Robust stabilization of linear polytopic control systems with mixed delays
Author(s) Hien, Levan
Phat, VN
Journal name Acta Mathematica Vietnamica
Volume number 35
Issue number 3
Start page 427
End page 437
Total pages 11
Publisher Springer Verlag
Publication date 2010-12-08
ISSN 0251-4184
Language eng
Field of Research 0101 Pure Mathematics
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087344

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 3 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 09:58:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.